# SDR ASAA0752149

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 2,453 hours, 770 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE "AUTO FAIL" & "ALTN" LIGHTS ILLUMINATED.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED CABIN PRESS CONTROLLER AS A PRECAUTION.  ALL BITE TESTS PASS.
